MathSciNet Relay Station
MathSciNet bibliographic data
MR87672 (19,390c) 18.0X
Tannaka, Tadao On the normal form of cohomology groups. J. Math. Soc. Japan 6 (1954), 16–31.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement